# SDR DHLA2008745602

- Difficulty date: October 15, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FROM BS 1130 AT LBL45 STABILIZER STRAP WITH CORROSION.  REPLACED STABILIZER STRAP SECTION FROM BS 1070 TO 1130 AT RBL 45 IAW SRM 51-10-1 PARA 7A.
